# SDR SWIA200617409

- Difficulty date: November 28, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 10,760 hours, 9,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CEILING NR 2 INOP.  REPLACED NR 2 EMERGENCY CEILING LIGHT.  OPERATIONAL CHECKS GOOD.
